# SDR NACA2021080900001

- Difficulty date: August 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,248 hours, 18,309 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,010 hours, 2,729 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAN VIBRATION PEAKS AT 3.5 ON CLIMBOUT. CORRECTIVE ACTION: ACCOMPLISHED AIRFRAME VIBRATION CONDITIONAL IAW AMM 05-51-38, FOUND NO DEFECTS. INSPECTION CHECK FOUND OK.
